|re: chewing med follow up
Mar 12, 2014
Wow!! Thanks DR. Young for the swift response. I appreciate your feedback and highly respect you for taking the time out to answer our questions and give genuine good caring guidance and suggestions. Glad to know chewing is acceptable. ;-) but with that chewing the med itself would not cause any throat or espohagus issues like esophagitis or Barrett's esophagus, or shatski's ring would it? Sorry for the last few inquiries. It's needed for peace of mind.
| Response from Dr. Young
Hi again, and you're very welcome.
I can't imagine that swallowing a chewed pill will result in any medical complications. Sometimes the pill fragments can cause a little irritation, so it's best to take with a good amount of fluid or a little food to wash down the meds.
Peace (of mind) to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Black Spots A Symptom Of Acute HIV Infection?
- Itchy Skin Sign Of HIV Infection
- Blowjob From A Prostitute And Possible HIV Exposure
- Chances Of Getting AIDS From Blowjob From A Prostitute
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.